zbMATH — the first resource for mathematics

Spectrum and continuum eigenfunctions of Schrödinger operators. (English) Zbl 0471.47028

47F05 General theory of partial differential operators
47A10 Spectrum, resolvent
35J10 Schrödinger operator, Schrödinger equation
Full Text: DOI
[1] Agmon, S, Spectral properties of Schrödinger operators and scattering theory, Ann. scuola norm. Pisa II, 2, 151-218, (1975) · Zbl 0315.47007
[2] {\scM. Aizenman and B. Simon}, Brownian motion and Harnack’s inequality for Schrödinger operators, Comm. Pure Appl. Math., to appear.
[3] Berezanski, J.M, Expansions in eigenfunctions of self-adjoint operators, (1968), Amer. Math. Soc Providence, R. I
[4] Carmona, R, Regularity properties of Schrödinger and Dirichlet semigroups, J. funct. anal., 33, 259-296, (1979) · Zbl 0419.60075
[5] Faris, W, Perturbations and non-normalizable eigenvectors, Helv. phys. acta, 44, 936-936, (1971)
[6] Herbst, I; Sloan, A, Perturbation of translation invariant positivity preserving semigroups in L^{2}(RN), Trans. amer. math. soc., 236, 325-360, (1978) · Zbl 0388.47022
[7] Kovanlenko, V.F; Semenov, Yu, General theory of expansions in eigenfunctions for Schrödinger operators with strongly singular potentials, Russian math. surveys, 33, No. 3, 119-157, (1978)
[8] Kuroda, S; Kuroda, S, Scattering theory for differential operators, I, II, J. math. soc. Japan, J. math. soc. Japan, 25, 222-234, (1973) · Zbl 0252.47007
[9] Reed, M; Simon, B, Methods of modern mathematical physics, IV. analysis of operators, (1978), Academic Press New York · Zbl 0401.47001
[10] Simon, B, Maximal and minimal Schrödinger operators and forms, J. oper. theory, 1, 37-47, (1979) · Zbl 0446.35035
[11] Simon, B, Functional integration and quantum physics, (1979), Academic Press New York · Zbl 0434.28013
[12] {\scB. Simon}, Schrödinger Semigroups, in preparation.
[13] Babbitt, D, Rigged Hilbert space and one particle Schrödinger operators, Rep. math. phys., 3, 37, (1972) · Zbl 0241.47013
[14] Fredricks, D, Tight riggings for a set of commuting observables, Rep. math. phys., 8, 277, (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.